# SDR IMJA2013FA0000102

- Difficulty date: February 17, 2013
- Submitted: February 17, 2013
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 22,072 hours
- Engine: Cont IO520BB
- Engine time: 1,523 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Beacon Light
- Part time: 3,643 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE BEACON LIGHT AS BEING INOPERATIVE.  ON TROUBLESHOOTING THE TECH FOUND THE CIRCUIT BREAKER TO BE AT FAULT.  NO PROBABLE CAUSES AT THIS TIME.  REPLACED THE CIRCUIT BREAKER.
